On the number of dissimilar pfaffian orientations of graphs
RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Volume 39 (2005) no. 1, p. 93-113
@article{ITA_2005__39_1_93_0,
     author = {de Carvalho, Marcelo H. and Lucchesi, Cl\'audio L. and Murty, U. S. R.},
     title = {On the number of dissimilar pfaffian orientations of graphs},
     journal = {RAIRO - Theoretical Informatics and Applications - Informatique Th\'eorique et Applications},
     publisher = {EDP-Sciences},
     volume = {39},
     number = {1},
     year = {2005},
     pages = {93-113},
     doi = {10.1051/ita:2005005},
     zbl = {1069.05066},
     mrnumber = {2132580},
     language = {en},
     url = {http://www.numdam.org/item/ITA_2005__39_1_93_0}
}
de Carvalho, Marcelo H.; Lucchesi, Cláudio L.; Murty, U. S. R. On the number of dissimilar pfaffian orientations of graphs. RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Volume 39 (2005) no. 1, pp. 93-113. doi : 10.1051/ita:2005005. http://www.numdam.org/item/ITA_2005__39_1_93_0/

[1] M.H. De Carvalho, C.L. Lucchesi and U.S.R. Murty, The perfect matching polytope and solid bricks. J. Combin. Theory B 92 (2004) 319-324. | Zbl 1055.05128

[2] M.H. De Carvalho, C.L. Lucchesi and U.S.R. Murty, Ear decompositions of matching covered graphs. Combinatorica 19 (1999) 151-174. | Zbl 0929.05064

[3] M.H. De Carvalho, C.L. Lucchesi and U.S.R. Murty, On a conjecture of Lovász concerning bricks. I. The characteristic of a matching covered graph. J. Comb. Theory B 85 (2002) 94-136. | Zbl 1024.05069

[4] M.H. De Carvalho, C.L. Lucchesi and U.S.R. Murty, On a conjecture of Lovász concerning bricks. II. Bricks of finite characteristic. J. Comb. Theory B 85 (2002) 137-180. | Zbl 1024.05070

[5] M.H. De Carvalho, C.L. Lucchesi and U.S.R. Murty, Optimal ear decompositions of matching covered graphs. J. Comb. Theory B 85 (2002) 59-93. | Zbl 1024.05071

[6] J. Edmonds, L. Lovász and W.R. PulleyblanK, Brick decomposition and the matching rank of graphs. Combinatorica 2 (1982) 247-274. | Zbl 0521.05035

[7] I. Fischer and C.H.C. Little, A characterisation of Pfaffian near bipartite graphs. J. Comb. Theory B 82 (2001) 175-222. | Zbl 1024.05077

[8] P.W. Kasteleyn, Dimer statistics and phase transitions. J. Math. Phys. 4 (1963) 287-293.

[9] C. Little, A characterization of convertible (0,1)-matrices. J. Comb. Theory B 18 (1975) 187-208. | Zbl 0281.05013

[10] C.H.C. Little and F. Rendl, Operations preserving the Pfaffian property of a graph. J. Austral. Math. Soc. Ser. A 50 (1991) 248-275. | Zbl 0749.05050

[11] L. Lovász, Matching structure and the matching lattice. J. Comb. Theory B 43 (1987) 187-222. | Zbl 0659.05081

[12] L. Lovász and M.D. Plummer, Matching Theory. Annals of Discrete Mathematics, vol. 29. Elsevier Science (1986). | MR 859549 | Zbl 0618.05001

[13] W. Mccuaig, Brace generation. J. Graph Theory 38 (2001) 124-169. | Zbl 0991.05086

[14] N. Robertson, P.D. Seymour and R. Thomas, Permanents, Pfaffian orientations and even directed circuits. Ann. Math. 150 (1999) 929-975. | Zbl 0947.05066

[15] W.T. Tutte, Graph Theory as I Have Known It. Number 11 in Oxford Lecture Ser. Math. Appl. Clarendon Press, Oxford (1998). | MR 1635397 | Zbl 0915.05041

[16] V.V. Vazirani and M. Yanakakis, Pfaffian orientation of graphs, 0,1 permanents, and even cycles in digraphs. Discrete Appl. Math. 25 (1989) 179-180. | Zbl 0696.68076